Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An example of finite dimensional Kac algebras
of Kac-Paljutkin type


Author: Yoshihiro Sekine
Journal: Proc. Amer. Math. Soc. 124 (1996), 1139-1147
MSC (1991): Primary 46L37
MathSciNet review: 1307564
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example of finite dimensional Kac algebras of Kac-Paljutkin type is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46L37

Retrieve articles in all journals with MSC (1991): 46L37


Additional Information

Yoshihiro Sekine
Affiliation: Graduate School of Mathematics, Kyushu University, Hakozaki, Fukuoka, 812, Japan
Email: sekine@math.kyushu-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03199-1
PII: S 0002-9939(96)03199-1
Keywords: Kac algebra, paragroup
Received by editor(s): October 3, 1994
Additional Notes: This work was supported in part by a Grant-in-Aid for Encouragement of Young Scientists from the Ministry of Education, Science and Culture
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society